# SDR FDEA2019121323230

- Difficulty date: December 12, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 72,994 hours, 27,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF APU INTAKE DUCT FOUND ANGLE CORRODED APPROX STA 1787 TO 1800 RBL6.  FOUND ANGLE AT APU INTAKE DUCT TO BE 100% MATERIAL LOSS OUT OF LIMITS IAW SRM 53-80-15.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-40-02 AND DWG 148N3152 REV -.
